# SDR GLBA2015091600537

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 32,820 hours, 51,351 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50060285
- Part serial: 1681
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 TIRE BLEW ON LANDING.  THE TIRE DEVELOPED A FLAT SPOT DURING BRAKING THAT RESULTED IN LOSS OF TIRE PRESS.  R & R THE NR 1 WHEEL ASSEMBLY IAW TC 1900-3240.00.  PN 5006028-5, SN ON 1325, SN OFF 1681.  OK FOR CONTINUED SERVICE.
